cough-cold-icon
Accidentally taken wrong medicine
I have eaten karvol plus medicine mistakenly. I thought it's a pudin hra. What to do now? Please tell asap
5309 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello where is the medicine which you have taken it is generally meant for steam inhalation so probably it would pass annotation I would suggest to take about 6 to 8 glasses of water and apart from that there is nothing to worry I believe it is just one tablet... meet a doctor in person if you face any symptoms of severe severe stomach pain and vomiting etc..m thank you
Answered
Flag this Answer
Flag this answer
5/6 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.